MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 32D; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented

Stryker Orthopaedics-Mahwah TRIDENT 0 DEG X3 INSERT 32D; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Catalog Number 723-00-32D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was provided: it was reported that: aseptic loosening, infection of hip joint post-operatively.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: tridentii tritanium cluster50d; cat # 702-04-50d; lot # 19605251a; delta v-40 ceramic head 32/0; cat # 6570-0-132; lot # 22035152; md universal cement restrictor; cat # b000-0240; lot # 6m10574; 6.5 mm low profile hex screw 30 mm; cat # 7030-6530; lot # hfgh; 6.5 mm low profile hex screw 25 mm; cat # 7030-6525; lot # hpze; exeter v40 stem 37.5 mm no1l125; cat # 0580-3-371; lot # g8598880.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.

Brand Name
TRIDENT 0 DEG X3 INSERT 32D
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Cemented
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
raheen business park
limerick, NJ NA
EI   NA
+353()61498200
MDR Report Key25240256
Report Number0002249697-2026-00431
Device Sequence Number16077405
Product Code JDI
UDI-Device Identifier07613327342710
UDI-Public07613327342710
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250989
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-32D
Device Lot NumberYR534W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer09/10/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age23 YR
Patient SexUnknown